MAUDE Adverse Event Report: Medacta International SA Mectacer Biolox Option Heads; MectaCer Head Biolox Option 12/14 ø 28

Medacta International SA Mectacer Biolox Option Heads; MectaCer Head Biolox Option 12/14 ø 28
Model Number 01.29.230H
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 08/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had primary right hip surgery on (b)(6)2026.On (b)(6)2026, the patient came in due to signs of infection and the pathogen is unknown.The surgeon performed a washout and revised the 28mm biolox delta head m to a 28mm biolox option head with option sleeve m, and revised the double mobility hc liner d 28/dmg to a same size liner.The surgery was completed successfully.Presently, the patient came in due to continued signs of infection and the pathogen is unknown.The surgeon revised all components (stem, head, liner, cup) to antibiotic spacers until the infection clears.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 31 august 2026 ball heads: mectacer 01.29.230h mectacer head biolox option 12/14 d 28 (k131518) lot 2606604: (b)(4)items manufactured and released on 07-apr-2026.Expiration date: 16-mar-2031.No anomalies found related to the problem.To date, (b)(4)items of the same lot have been sold with no similar reported event during the period of review.Cup: mpact 01.32.154mb mpact dm acetabular shell d 54 (k143453) lot 2518723: 60 items manufactured and released on 11-feb-2026.Expiration date: 02-feb-2031.No anomalies found related to the problem.To date, (b)(4)items of the same lot have been sold with no similar reported event during the period of review.Liner: mpact dm 01.26.2854mhc double mobility hc liner d 28/dmg (k092265) lot 2601012: (b)(4)items manufactured and released on 2-mar-2026.Expiration date: 11-feb-2031.No anomalies found related to the problem.To date, 64 items of the same lot have been sold with no similar reported event during the period of review.Stem: amistem-p collared 01.18.444 amistem-p collared lat.Size 4 (k173794) lot 2300481: (b)(4) items manufactured and released on 2-may-2023.Expiration date: 5-apr-2028.No anomalies found related to the problem.To date, (b)(4)items of the same lot have been sold with no similar reported event during the period of review.Root cause:infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.

Brand Name
Mectacer Biolox Option Heads
Common Device Name
MectaCer Head Biolox Option 12/14 ø 28
Manufacturer (Section D)
Medacta International SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key50692320
Report Number3005180920-2026-00928
Device Sequence Number9595743
Product Code LZO
UDI-Device Identifier07630030809323
UDI-Public07630030809323
Combination Product (Y/N)N
PMA/510(K) Number
K131518
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.29.230H
Device Lot Number2606604
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/07/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale